Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 68, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 20, 2011, 3:17 PM CDT for Burnet County, Texas. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2011, 3:17 PM CDT (20:17 UTC)
- Expired
- May 20, 2011, 3:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Burnet County, TX
The radar
The Ft Hood radar (KGRK), 97 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 3:30 PM CDT | HAIL 1 | 9 Nne Tow, TX | HALF INCH HAIL TO NEAR 1 INCH HAIL REPORTED NEAR THE GREENWOON CREEK RANCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 12:28 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2657 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 202017
SVREWX
TXC053-202045-
/O.NEW.KEWX.SV.W.0068.110520T2017Z-110520T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
317 PM CDT FRI MAY 20 2011
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BURNET COUNTY...
* UNTIL 345 PM CDT.
* AT 313 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM
WAS LOCATED OVER EXTREME NORTHWESTERN BURNET COUNTY...OR 13 MILES
NORTH OF BUCHANAN DAM...AND MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT FAR NORTHERN AREAS
OF BURNET COUNTY BETWEEN LAKE BUCHANAN AND LAMPASAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3104 9815 3091 9842 3093 9844 3094 9842
3095 9846 3099 9845 3101 9847 3104 9843
3105 9815
TIME...MOT...LOC 2016Z 243DEG 21KT 3099 9840
$$1 follow-up statement
218
WWUS54 KEWX 202028
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
328 PM CDT FRI MAY 20 2011
TXC053-202045-
/O.CON.KEWX.SV.W.0068.000000T0000Z-110520T2045Z/
BURNET TX-
328 PM CDT FRI MAY 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN BURNET COUNTY...
AT 323 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED OVER NORTHWESTERN BURNET COUNTY...OR 11 MILES WEST OF
LAMPASAS...MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3104 9815 3091 9842 3093 9844 3094 9842
3095 9846 3099 9845 3101 9847 3104 9843
3105 9815
TIME...MOT...LOC 2028Z 243DEG 21KT 3102 9833
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 12:47 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, May 20, 12:47 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1247 PM CDT FRI MAY 20 2011 .UPDATE... FROM NOW UNTIL 8 PM THIS EVENING...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE NORTH AND EASTERN COUNTIES ACROSS SOUTH CENTRAL TEXAS. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. && .PREV DISCUSSION... /ISSUED 1222 PM CDT FRI MAY 20 2011/ AVIATION... DRYLINE CONTINUES TO MOVE SLOWLY TO THE EAST. SHRA/TSRA WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THIS EVENING ALONG AND AHEAD OF THE DRYLINE. BEST CHANCES OF SHRA/TSRA AT THE I-35 TAF SITES OF KAUS...KSAT AND KSSF WILL BE FROM 20Z TO 24Z AND HAVE GONE WITH A TEMPO GROUP FOR THAT TIME PERIOD. AFTERWARD...HAVE LEFT MENTION OUT OF TAFS...HOWEVER ISOLD SHRA/TSRA ARE STILL POSSIBLE MAINLY ALONG THE DRYLINE. WIND GUSTS UP TO 50 KTS AND HAIL ARE POSSIBLE. VFR CIGS WILL PERSIST THIS AFTERNOON INTO THIS EVENING WITH LOCAL MVFR CIGS/VSBYS IN SHRA/TSRA. MVFR CIGS WILL REDEVELOP LATER THIS EVENING...LOWER TO IFR OVERNIGHT...THEN LIFT TO MVFR SATURDAY MORNING AND VFR IN THE AFTERNOON. WEST OF THE DRYLINE...VFR SKIES WILL PREVAIL. S TO SE WINDS 8 TO 15 KTS WILL PREVAIL EAST OF THE DRYLINE AND W TO NW WINDS OF 5 TO 15 KTS WILL PREVAIL WEST OF THE DRYLINE. PREV DISCUSSION... /ISSUED 1105 AM CDT FRI MAY 20 2011/ UPDATE... SHOWER AND THUNDERSTORM ACTIVITY CONTINUES TO DIMINISH ACROSS THE EDWARDS PLATEAU AND UPPER RIO GRANDE PLAIN AREAS. HOWEVER...THREAT FOR ISOLATED STRONG TO SEVERE STORMS PERSIST FOR THE NORTHEASTERN HILL COUNTRY AND THE FAR EASTERN COUNTIES FOR THIS AFTERNOON/EARLY EVENING. PREVIOUS FORECAST PACKAGE HAS A GOOD HANDLE ON EXPECTED WEATHER CONDITIONS FOR THE AFTERNOON/EVENING. THEREFORE...NO CHANGES WERE MADE DURING THIS UPDATE. NOTE: THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS FROM NOON THROUGH 8 PM TONIGHT. THE HIGHEST THREAT AREA WILL BE ALONG AND EAST OF HIGHWAY 83 FROM CATARINA TO UVALDE TO JUNCTION...ESPECIALLY THE NORTHEAST HILL COUNTRY AND VICINITY...INCLUDING THE AUSTIN METRO AREA. PREV DISCUSSION... /ISSUED 636 AM CDT FRI MAY 20 2011/ AVIATION... THERE IS A LINE OF THUNDERSTORMS MOVING ACROSS VAL VERDE COUNTY. IT LOOKS LIKE THESE STORMS WILL STAY NORTH OF DRT...BUT HAVE INCLUDED A CB GROUP AFTER 13Z. CIGS RUN THE GAMUT THIS MORNING FROM VFR TO IFR. CIGS ALONG I35 WILL STAY IN THE MVFR/IFR CATEGORY FOR MUCH OF THE DAY. THE SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA AFTER ABOUT 17Z. LATE THIS AFTERNOON CIGS WILL LIFT TO VFR. THEN LOOK FOR LATE NIGHT RETURN OF MVFR. DRT WILL DROP TO MVFR AS THE LINE OF STORMS MOVES BY TO THE NORTH. THEY WILL LIFT TO VFR AFTER 15Z AND THEN STAY THAT WAY FOR THE REST OF THE FORECAST PERIOD. PREV DISCUSSION... /ISSUED 521 AM CDT FRI MAY 20 2011/ UPDATE... UPON REVIEW OF THE 06Z GFS DATA...THE SUGGESTION OF DECREASING CONVECTIVE POTENTIAL OVER THE SAT AREA WAS REINFORCED. UPDATED FORECAST SHOWS SOME REFINED RAIN CHANCES FOR NW COUNTIES... ADJUSTED QPF...AND THE WX GRIDS SHOWING A MORE PROGRESSIVE SHIFT TO DEEPER CONVECTION OVER THE CENTRAL AND EASTERN COUNTIES. PREV DISCUSSION... /ISSUED 430 AM CDT FRI MAY 20 2011/ DISCUSSION... LINE OF STRONG TO SEVERE STORMS WILL MOVE ACROSS THE SOUTHERN EDWARDS PLATEAU COUNTIES EARLY THIS MORNING...WITH THE FOCUS SHIFTING EAST ACROSS MUCH OF SOUTH CENTRAL TX DURING THE DAY. MOST SEVERE THREAT EARLY ON WILL BE IMPACTED BY UPVALLEY FLOW OVER VAL VERDE COUNTY WITH GRADUALLY DIMINISHING SEVERE THREAT TOWARD DAYBREAK...THEN PICKING UP AGAIN WITH DAYTIME HEATING. NAM AND GFS BOTH SHOW AN EMBEDDED PIECE OF ENERGY IN THE BROADER UPPER LEVEL TROUGH TO INITIATE A SEPARATE AREA OF CONVECTION SOUTH OF THE HIGH PLAINS STORM COMPLEX WHICH SHIFTS FOCUS FASTER TO THE EAST BY MIDDAY. THIS WILL LIKELY RESULT IN A PRECIP MINIMA OVER THE I-35 CORRIDOR WITH HIGHEST RAINFALL AMOUNTS EXPECTED OVER THE FAR EASTERN AND SE COUNTIES. POPS ARE MORE BLENDED TO ACCOUNT FOR EARLIER RUNS AND STILL A FAIR AMOUNT OF PRECIPITATION AMOUNTS OF 1/10 TO 1/4 INCH EXPECTED OVER THE CENTRAL COUNTIES. IF THE SOUTHERN COMPLEX OF STORMS FAILS TO GET GOING...THE POTENTIAL HIGHER TOTALS AND SEVERITY WOULD LIKELY TRANSLATE WESTWARD BACK INTO THE SAN ANTONIO AREA THROUGH AT LEAST EARLY THIS AFTERNOON. THUS WILL CONTINUE WITH A FAIRLY LARGE AREA OF SEVERE POTENTIAL FOR TODAY. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS...BUT HELICITIES MAY SUPPORT BETTER STORM ROTATION OVER THE FAR WEST COUNTIES EARLY THIS MORNING. THE ROUND OF STORMS ARE EXPECTED TO CLEAR THE AREA TO THE EAST BY NIGHTFALL...AND MODELS CONTINUE KEEP THE DRY SLOT TRENDS TO MINIMIZE THE POTENTIAL FOR REDEVELOPING STORMS TO THE WEST. THE 06Z NAM REGENERATES ANOTHER ROUND OF CONVECTION OVER CENTRAL TX WITH THE DRYLINE...BUT WILL FAVOR A MORE CONSENSUS VIEW OF DECREASING POPS FROM NW TO SE WITH TIME TODAY AND THIS EVENING. THE BASE OF THE UPPER TROUGH CONTINUES OVER SOUTH CENTRAL TEXAS THROUGH SATURDAY NIGHT AS THE UPPER LOW LIFTS NORTH AND LEAVES A BROADER FLOW OVER TX. THIS ALLOWS FOR LOW LEVELS TO RECOVER SOME OF THE MOISTURE TONIGHT AND SATURDAY WITH POTENTIAL WEAK DISTURBANCES IN THE MID LEVEL FLOW THAT COULD TRIGGER CONVECTION. ISOLATED CONVECTION IS THEREFORE CONTINUED INTO SUNDAY WITH DECREASING CONVECTIVE POTENTIAL FROM SOUTH TO NORTH BY LATE SUNDAY. PREFER THE SLIGHTLY MORE STABLE ECMWF OVER THE GFS DURING THIS PERIOD AS THE GFS RUN-TO-RUN TRENDS FAVOR THE ZONAL PATTERN RETREATING NORTH EARLY NEXT WEEK. THIS BRINGS MORE UNCERTAINTY TO THE NEXT FEW SYNOPTIC WAVES WITH A WEAK ONE PASSING NORTH OF THE AREA MONDAY NIGHT AND A MORE SIGNIFICANT WAVE PASSING ACROSS N TX/OK WEDNESDAY. THIS MID-WEEK WAVE WAS EXPECTED TO BRING A FRONT AND DRIER AIR IN PAST MODEL CYCLES...BUT A WEAKER FRONT COULD MEAN LESS DRYING AND A TREND TOWARD MORE SEASONAL AND MUGGY MAY WEATHER. FIRE WEATHER... NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER VAL VERDE COUNTY THIS AFTERNOON...AND ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED OVER A LARGER AREA OF THE WESTERN COUNTIES SATURDAY. FORECAST WINDS WILL PROBABLY FALL SHORT OF CRITERIA BUT VERY DRY AIR WILL CERTAINLY BE IN PLACE. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 88 72 90 74 93 / 50 50 20 20 20 AUSTIN BERGSTROM INTL AIRPORT 88 72 90 73 94 / 50 50 20 20 20 NEW BRAUNFELS MUNI AIRPORT 87 71 92 74 93 / 50 50 20 20 20 BURNET MUNI AIRPORT 86 70 92 71 89 / 50 50 20 20 20 DEL RIO INTL AIRPORT 94 64 96 73 97 / 20 10 10 20 20 GEORGETOWN MUNI AIRPORT 87 71 90 72 91 / 50 50 20 20 20 HONDO MUNI AIRPORT 89 68 93 74 95 / 30 30 10 20 20 SAN MARCOS MUNI AIRPORT 88 72 91 74 94 / 50 50 20 20 20 LA GRANGE - FAYETTE REGIONAL 87 75 88 75 92 / 50 50 20 20 20 SAN ANTONIO INTL AIRPORT 87 70 91 75 93 / 40 40 20 20 20 STINSON MUNI AIRPORT 88 72 91 75 94 / 40 40 20 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 20, 12:30 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1230 PM CDT FRI MAY 20 2011 TXZ171>173-183>194-202>209-217>225-228-211730- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1230 PM CDT FRI MAY 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THE MAIN THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS. THE HIGHEST THREAT WILL BE ALONG AND EAST OF HIGHWAY 83 FROM CATARINA TO UVALDE TO JUNCTION. DRY AIR WILL SPREAD INTO VAL VERDE COUNTY THIS AFTERNOON AND THERE WILL BE NEAR CRITICAL FIRE WEATHER CONDITIONS DUE TO LOW RELATIVE HUMIDITY AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE WILL BE ELEVATED FIRE WEATHER CONDITIONS OVER THE WESTERN COUNTIES SATURDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 20, 1:23 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 123 PM CDT FRI MAY 20 2011 TXZ171-201845- LLANO- 123 PM CDT FRI MAY 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LLANO COUNTY UNTIL 145 PM CDT... AT 118 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR PONTOTOC...OR 15 MILES NORTHWEST OF LLANO... MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FIELD CREEK... VALLEY SPRING... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, May 20, 2:20 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 220 PM CDT FRI MAY 20 2011 TXZ171-201930- LLANO- 220 PM CDT FRI MAY 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LLANO COUNTY UNTIL 230 PM CDT... AT 218 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR VALLEY SPRING...OR 8 MILES NORTHWEST OF LLANO...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BABY HEAD... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, May 20, 2:36 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
236 PM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL 10 N LLANO 30.90N 98.67W
05/20/2011 E0.88 INCH LLANO TX TRAINED SPOTTER
PEA TO NICKEL SIZE HAIL SOUTHWEST OF BABY HEAD.
&&
EVENT NUMBER EWX1100198
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 3:58 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.